# SDR MWEA010988

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Tab
- Part number: 5910414504
- Condition: Delaminated
- Location: Right Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR GEARED TAB HAS TWO AREAS OF DELAMINATION ON PREVIOUS REPAIR. 1.5" BY 6.0" AREA ON TOP AND 4.0" BY 2.5" AREA ON BOTTOM.  --  REMOVED DELAMINATED REPAIR, BONDED ON NEW REPAIR.
